# SDR USAA2012040900015

- Difficulty date: March 26, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,374 hours, 18,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 145T25235
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - MULTIPLE AREAS OF CORROSION ON CENTER SECTION REAR SPAR WEB AT BS 955 BETWEEN LBL 78 TO LBL 97.  REMOVED CORROSION,  RESTORED AREA IAW EA 130840.
